# SDR DALA2022062104318

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CRACK SUPPORT BRACKET LOCATED BETWEEN FR45 TO FR46 LH SIDE KEEL BEAM AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-35-11. (2286173)
